# SDR MK1Y20190901002

- Difficulty date: August 20, 2019
- Submitted: September 1, 2019
- Operation: General aviation
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,007 hours, 17,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T15822
- Condition: Corroded
- Location: Fuselage
- Part time: 87,007 hours, 17,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENENCE DISCOVERED SIX AREA OF CORROSION ON THE FRAME WEB P/N 143T1582-2, AT STA 478 STR 21R -25R.
